| Model Number |
KTCCNP20 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
Event or Problem Description
Allegedly, patient underwent left tka on (b)(6) 2018 and was implanted with advance post stab femoral.Patient was revised on (b)(6) 2023 due to aseptic loosening.Femoral component, tibial component, tibial liner all removed.